Advanced search
Start date

Nikolay Romanovskiy | Sobolev Institute of Mathematics - Russia

Grant number: 07/50405-6
Support Opportunities:Research Grants - Visiting Researcher Grant - International
Duration: August 26, 2007 - December 03, 2007
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Algebra
Principal Investigator:Ivan Chestakov
Grantee:Ivan Chestakov
Visiting researcher: Nikolay Romanovskiy
Visiting researcher institution: Siberian Branch of the Russian Academy of Sciences (SB RAS), Russia
Host Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Associated research grant:05/60337-2 - Lie and Jordan algebras, their representations and generalizations, AP.TEM
Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ROMANOVSKII, N. S.; SHESTAKOV, I. P.. Noetherianness of wreath products of Abelian Lie algebras with respect to equations of universal enveloping algebra. Algebra and Logic, v. 47, n. 4, p. 269-278, . (07/50405-6)

Please report errors in scientific publications list using this form.